# SDR V0XD201403110050

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND STATION 280 LOWER BULKHEAD WEB CORRODED.  R & R LOWER WEB & STRAP WITH FABRICATED PARTS IAW REO 670-53-11-594, DATED 27 APR 2014.
